# SDR JGVR2025051504

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800160
- Aircraft time: 15,538 hours, 10,466 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: 693105064
- Condition: Corroded
- Location: Zone 300
- Part time: 15,538 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER HINGE BRACKET, CORROSION, THAT REQUIRED THE REPLACEMENT OF THE UPPER RUDDER HINGE BRACKET PN: 6931050-64
